MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0310FR
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 july 2023.Lot 173802: (b)(4) items manufactured and released on 03-oct-2017.Expiration date: 2022-09-18.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Additional component involved: gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot.174556: (b)(4) items manufactured and released on 04-oct-2017.Expiration date: 2022-09-25.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to cemented tibial tray loosening and laxity, at about 5 years and 3 months after primary.The surgeon revised the tibial tray and insert (10 to 17 mm).The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17369812
Report Number3005180920-2023-00562
Device Sequence Number19761797
Product Code JWH
UDI-Device Identifier07630030826344
UDI-Public07630030826344
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2022
Device Model Number02.12.0310FR
Device Catalogue Number02.12.0310FR
Device Lot Number173802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale